Conjugacy and rigidity for manifolds with a parallel vector field

Christopher B. Croke, Bruce Kleiner

Research output: Contribution to journalArticlepeer-review

Abstract

The main theorem in this paper is that any compact Riemannian manifold with geodesic flow isomorphic to the geodesic flow of a local Riemannian product M = (X × R)/Γ is isometric to M.

Original languageEnglish (US)
Pages (from-to)659-680
Number of pages22
JournalJournal of Differential Geometry
Volume39
Issue number3
DOIs
StatePublished - May 1994

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Conjugacy and rigidity for manifolds with a parallel vector field'. Together they form a unique fingerprint.

Cite this